# SDR CA110714007

- Difficulty date: July 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 711 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C16932
- Condition: Cracked
- Location: Exhaust
- Part time: 779 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER FOUND CRACKED AT INSPECTION.
